울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Weighted weak Type inequalities for certain maximal operators

Title 
Weighted weak Type inequalities for certain maximal operators
Other Titles 
극대연산자에 대한 가중 위크타입 부등식
Authors 
Baik, Hyoug Gu
Authors 
Park, Byung Oh
Issue Date 
2002
Journal 
연구논문집
Vol. 
Vol.28
Issue 
No. 2
Pages 
19-23
Abstract 
ν가 공간 R^n의 positive Borel measure일 때, 극대연산자 M _ν,s가 위크타입(p,q)을 만족할 조건을 조사하였다. 여기서 1 ≤ p ≤ q < ∞, 1 ≤s < ∞이다.
Let νbe a positive Borel measure on R^n. A condition is given for a certain maximal operator M_ν,s to be a weak type (p,q), where 1 ≤ p ≤ q < ∞, 1 ≤s < ∞.
URI 
http://repository.uc.ac.kr/handle/2014.oak/1184
ISSN 
1598-3390
Appears in Collections
17. 컴퓨터정보학부 > 연구논문

Files in This Item:

File SizeFormat 
5672020103.pdf118.47 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.